# SDR DHL200071724D

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shield
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, MAIN ENTRY DOOR HINGE ICE SHIELDS, UPPER AND LOWER CRACKED.  REMOVED AND REPLACED UPPER AND LOWER HINGE COVERS PER B727 SRM 52-10-1, FIG 1.  MATERIAL USED; 2024T3, THICKNESS .032, SIZE; 14 BY 6.  REF: N/R 5609.
